MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-18
Health Effect - Clinical Code Heart Failure (2206)
Date of Event 01/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.Based on the case information a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that a 2.5 x 18 mm xience alpine stent was implanted on (b)(6) 2015.On (b)(6) 2016, the patient was re-admitted with cardiovascular symptoms including heart failure.It is unknown what treatment was performed.The final patient outcome is unknown and the patient was discharged home.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5996632
Report Number2024168-2016-06622
Device Sequence Number10937276
Product Code NIQ
UDI-Device Identifier08717648199172
UDI-Public(01)08717648199172
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1125250-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2016
Initial Report FDA Received Date10/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: RESOLUTE (X5)
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR
Patient Weight111